Description

Description:

Effective Day & Night time Relief of: Headaches, fever, blocked nose/runny nose, body aches and pains

Warning: Do not use: – For children below 12 years – If you are hypersensitive to any of the ingredients – If you have taken paracetamol – If you are taking antidepressants – If you have taken antihistamines – If blister foil is broken Phenylephrine may cause sleeplessness in some people. Night medication may cause drowsiness. If affected do not drive a vehicle or operate Machinery.
CAUTION
If symptoms persist, worsens, or new symptoms appear, see your doctor. Discontinue use and see a docotr at the first sign of a skin reaction or any other sign of hypersensitivity.
Ingredients:

Day: Paracetamol 500mg Phenylephrine Hydrochloride 5mg Night: Paracetamol 500mg Phenylephrine Hydrochloride 5mg Chlorpheniramine Maleate 2mg
Directions:

Day : 2 red tablets as necessary Night: 2 orange tablets
Maximum of 6 day & 2 night tablets in 24 hours. Adults to stop after 3 days. Children after 48 hours, except on medical advice